Any there any injections for destroying face fat cells? Or only buccal fat pad removal? (Photos)

I am from chennai. I was on finasteride for 6 year and so so much fat developed in face. now i am off from fin for 8 month but still face is puffy. refer my photos. I am going gym taking clenbuterol but no change in face.I tried exilis face lift one time, for one week it was good after that again puffiness came back. Any doctor from chennai help me good suggestion.please give solution or working treatment

Doctor Answers 2

Reduce facial fat - following finasteride

Thank you for asking about your facial fat.

  • I am sorry you had this problem
  • There are no safe injections to dissolve fat in the face.
  • Your photo suggests you have signficant enlargement of the buccal fat pad -
  • Surgery would the be correct treatment, done with an invisible incision inside the mouth.

Always see a Board Certified Plastic Surgeon. Best wishes  - Elizabeth Morgan MD PHD FACS

was on finasteride for 6 year and so so much fat developed in face =do you have a picture before taking finasteride? #buccalfat

Your question suggest the cause of the "fatness" on the cheeks is secondary to taking finasteride.

It would be useful to see a picture of the face BEFORE finasteride treatment was initiated

John Mesa, MD
New York Plastic Surgeon
4.9 out of 5 stars 110 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.